# SDR USAA2011020890568

- Difficulty date: January 24, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D5367009821000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CORROSION ON FLOOR SUPPORT STIFFENER AT FR36, BL -Y120.  REPLACED CORROSION ON FLOOR SUPPORT STIFFENER AT FR36, BL -Y120 IAW A320 SRM 51-72-11.
